advertisement
Question
Posted by: mu | 2009-02-20

no mestrual cycle

i have been using an injection for a year then i dramatically gained weight. then i decided to change to pills, but then i finished a pack in january now i was suppose to be on a menstrual cycle but nothing no bleeding i opted not to take the pill until i get my period,my fiance and i we practice corpuss ruptus so that i don' t get pregnant, doc whats up?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year after stopping the injection before your periods return.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement